MathSciNet Relay Station
MathSciNet bibliographic data
MR417828 (54 #5876) 47A65
Apostol, Constantin; Foiaş, Ciprian; Voiculescu, Dan On the norm-closure of nilpotents. II. Rev. Roumaine Math. Pures Appl. 19 (1974), 549–557.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement